To refer to this page use:
|Abstract:||We recently developed a general bifurcation analysis framework for establishing the periodicity of certain time-varying random walks. In this work, we look at the special case of lazy uniform-inflow random walks and show how a much simpler version of the argument can be used to resolve their analysis. We also revisit a renormalization technique for network sequences that we introduced earlier and we propose a few simplifications. This work can be viewed as a gentle introduction to Markov influence systems.|
|Citation:||Chazelle, Bernard. "Some Observations on Dynamic Random Walks and Network Renormalization." International Symposium on Fundamentals of Computation Theory (2019): pp. 18-28. doi:10.1007/978-3-030-25027-0_2|
|Pages:||18 - 28|
|Type of Material:||Conference Article|
|Journal/Proceeding Title:||International Symposium on Fundamentals of Computation Theory|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.